MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Model Number 550AHCT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the end user, the sensors are always calibrated before use, and only blood is run through when starting the heart lung machine.After that, samples for bga calibration are taken 5-10 minutes after starting perfusion.The next sample is usually taken about one hour after perfusion, and it is usually these samples that are different from each other.By the third sample, the reading is accurate and very little adjustment is needed for the bpm values.
 
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), there were differences in the values from the blood parameter monitor (bpm) compared to the blood gas analyzer (bga).The bga would show that the patient had a somewhat lower ph than the bpm indicated.By the third sample, the values would match.There were no reported adverse consequences to the patient.No other details regarding the nature of this event were provided.
 
Event or Problem Description
Additional information was received that the surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported complaint was confirmed via a photograph the user sent of the reported issue.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Updated block: d9.
 
Additional Manufacturer Narrative
Updated blocks: h3 and h6 during laboratory analysis, the product surveillance technician (pst) connected the blood parameter monitor (bpm) and one hematocrit saturation (hsat) probe to lab use only (luo) testing equipment.Using the store/recall feature the bpm values were set and the monitor left to run for several hours.The values stayed consistent during operation.
 
Additional Manufacturer Narrative
Updated block: h6.The service repair technician (srt) could not duplicate the reported complaint.The monitor passed all applicable testing.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI BLOOD PARAMETER MONITORING SYSTEM 550
Common Device Name
CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key20422359
Report Number1828100-2024-00282
Device Sequence Number7608630
Product Code DRY
UDI-Device Identifier00886799001790
UDI-Public(01)00886799001790(11)240209
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K182110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550AHCT
Device Catalogue Number550AHCT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/03/2024
12/19/2024
07/07/2025
08/26/2025
12/11/2025
02/03/2026
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date10/28/2024
01/10/2025
07/29/2025
09/17/2025
12/19/2025
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD GAS ANALYZER.
Patient SexUnknown